# SDR SWAA2015020936432

- Difficulty date: January 21, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 6555583
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING ACCESS 3501L PLATE CRACKED.  REPLACED PLATE IAW DWG & SRM.
